Korean J. Math.  Vol 21, No 2 (2013)  pp.181-187
DOI: https://doi.org/10.11568/kjm.2013.21.2.181

A homomorphism of pointed minimal sets and quasi-Ellis groups

Hyung-soo Song

Abstract


In this paper we give some results on homomorphisms of pointed minimal sets. In particular, we investigate some characterizations on quasi-Ellis groups.

Subject classification

54H20

Sponsor(s)



Full Text:

PDF

Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr